Alert archive / Alabama / Severe Thunderstorm Warnings in 2002
Severe Thunderstorm Warning 383, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Nov 11, 2002, 1:55 AM CST for Autauga County, Coosa County, Elmore County, Alabama. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 11, 2002, 1:55 AM CST (07:55 UTC)
- Expired
- Nov 11, 2002, 3:00 AM CST
- In force
- 65 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
Counties Autauga County, AL, Coosa County, AL, Elmore County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 11, 2:00 AM CST | Thunderstorm Wind 60 E | Marbury, AL | Based on the pattern of damage, and reports from witnesses, the damage near the Marbury community in northeastern Autauga County was assessed as being caused by straight line winds. The damage area begins near the intersection of County Roads 68 and 69, just w |
NCEI Storm Data entries that began inside the alert's area while it was in force. Before 2003 the local storm report archive is thin, so this is the record of what happened rather than what was phoned in.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 10, 10:05 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 7.9 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2257 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 800 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 277 m²/s²
- 0-3 km storm-relative helicity
- 331 m²/s²
- Significant tornado parameter
- 4.4
- Supercell composite
- 15.3
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 11, 1:29 AM CST, 26 minutes earlier.
Area forecast discussion, Nov 11, 1:29 AM CST, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM, AL 229 AM CDT MON NOV 11 2002 VERY BUSY MORNING AND WILL BE VERY BRIEF. FRONT CURRENTLY ACROSS THE CENTRAL SECTIONS WILL PUSH INTO SOUTHERN SECTIONS AND THEN GENERALLY REMAIN STATIONARY. MODELS DEPICT UPPER TROF TO OUR WEST DEEPENING AND THEN MOVING ACROSS THE AREA ON TUESDAY. WAVE DEVELOPS ALONG THE FRONTAL BOUNDARY ACROSS THE COAST...THEN MOVES ACROSS THE SOUTHERN SECTIONS LATER TONIGHT AND TUESDAY. WILL GENERALLY KEEP POPS IN THE CHANCE CATEGORY ACROSS NORTH AND CENTRAL SECTIONS AND THEN HIGHER POPS ACROSS THE SOUTHERN SECTIONS FOR TODAY AND TONIGHT...THEN LOWER POPS ON TUESDAY. MUCH DRIER AIR WILL SPREAD INTO THE AREA ON WEDNESDAY AND THURSDAY...THEN ANOTHER SYSTEM WILL AFFECT THE AREA ON FRIDAY. HSV 65/45/55/38 2210 BHM 69/48/58/40 3320 MGM 76/55/60/42 8653 .BHM...NONE.
Hazardous weather outlook, Nov 10, 1:00 PM CST, 12 hours 55 minutes before
ALZ001>050-102200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 100 PM CST SUN NOV 10 2002 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL ALABAMA. .DAY ONE (THIS AFTERNOON AND TONIGHT)... A STRONG COLD FRONT WILL BE MOVING TOWARDS ALABAMA TONIGHT. AHEAD OF THIS SYSTEM...EXPECT INCREASING SHOWER AND THUNDERSTORM ACTIVITY. THIS ACTIVITY SHOULD CONTINUE TO INCREASE IN AREAL COVERAGE AND STRENGTH THIS EVENING AND INTO TONIGHT. DEWPOINT TEMPERATURES AND INSTABILITIES WILL CONTINUE TO INCREASE THROUGH THE EVENING AHEAD OF THIS COLD FRONT. THE STORM PREDICTION CENTER HAS PLACE MUCH OF NORTHERN ALABAMA UNDER A HIGH RISK OF SEVERE STORMS TONIGHT. THE COUNTIES UNDER THE HIGH RISK ARE GENERALLY NORTH AND WEST OF INTERSTATE 59. ISOLATED TORNADOES...DAMAGING STRAIGHT LINE WINDS... AND EVEN SOME LARGE HAIL MAY BE ENCOUNTERED IN SOME OF THE STRONGEST STORMS. A MODERATE RISK OF SEVERE THUNDERSTORMS IS POSSIBLE OVER THE REMAINDER OF CENTRAL ALABAMA. THE SEVERE RISKS TAPERS OFF FARTHER SOUTH TO A SLIGHT RISK ACROSS SOUTH-CENTRAL ALABAMA. ALL PERSONS ACROSS THE STATE NEED TO REMAIN ALERT TONIGHT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND SHOULD BE READY TO TAKE THE NECESSARY SAFETY PRECAUTIONS TO PROTECT LIFE AND PROPERLY. .SPOTTER CALL TO ACTION STATEMENT... EMERGENCY MANAGEMENT AND STORM SPOTTER ACTIVATION WILL PROBABLY BE REQUIRED BY THIS EVENING OVER NORTHWEST ALABAMA. ALL COUNTIES IN THE HIGH AND MODERATE RISK AREAS WILL PROBABLY BE ACTIVATED AT SOMETIME DURING THE EVENING AND OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN (MONDAY THROUGH SATURDAY)... THIS COLD FRONT WILL STALL OUT ACROSS THE SOUTHERN PORTION OF THE FORECAST AREA KEEPING A CHANCE OF THUNDERSTORMS IN THE FORECAST ON MONDAY. HOWEVER...WIDESPREAD SEVERE THUNDERSTORMS ARE NOT ANTICIPATED. THEN ANOTHER UPPER LEVEL SYSTEM WILL MOVE IN FROM THE WEST ON TUESDAY PUSHING THE RAIN AND THUNDERSTORM ACTIVITY OUT OF ALABAMA TUESDAY NIGHT.
In the hours before
Local storm report, Nov 11, 1:13 AM CST, 42 minutes before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
113 AM CST MON NOV 11 2002
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1200 PM LINCOLN AL 0.75 IN HAIL
11/10/02 TALLADEGA W OF LINCOLN -
CR207/I-20
0707 PM FAYETTE AL WIND DAMAGE
11/10/02 FAYETTE 7 MILE N OF FAYETTE -
HOUSE DAMAGE
0710 PM RUSSELLVILLE AL WIND DAMAGE
11/10/02 FRANKLIN HWY 48 - NEAR RUSSLEVILLE
- TREES AND POWER LINES
DOW
0712 PM FAYETTE AL TORNADO
11/10/02 FAYETTE NRN FAYETTE CNTY -
NUMEROUS HOUSES DAMAGED-
POSSILBE INJURIES - MTF
0725 PM ROGERSVILLE AL 0.75 IN HAIL
11/10/02 LAUDERDALE IN ROGERSVILLE
0726 PM COUNTY WIDE AL WIND DAMAGE
11/10/02 WALKER HWY 13 CLOSED - TREES
DOWN
0732 PM DOUBLE SPRINGS AL 0.88 IN HAIL
11/10/02 WINSTON NEAR DOUBLE SPRINGS
0740 PM POPLAR SPRINGS AL 0.75 IN HAIL
11/10/02 WINSTON HWY 278 AREA
0745 PM ARLEY AL TORNADO
11/10/02 WINSTON LARGE HAIL / NUMEROUS
HOUSES DAMAGED
0745 PM ARLEY AL TORNADO
11/10/02 WINSTON *** 2 INJ ***
10 HOMES DAMAGED -
0755 PM COUNTY WIDE AL 0.75 IN HAIL
11/10/02 CULLMAN WRN PORTION OF CNTY
0815 PM CARBON HILL AL TORNADO
11/10/02 WALKER MAJOR DAMAGES - UNKNOWN
# INJURIES - MTF
0815 PM CARBON HILL AL TORNADO
11/10/02 WALKER CARBON HILL ELEMENTARY
SCHOOL DAMAGED
0817 PM CULLMAN AL 0.75 IN HAIL
11/10/02 CULLMAN NORTH OF CULLMAN AT
AIRPORT
0832 PM FOWLERS CROSSROADS AL TORNADO
11/10/02 FAYETTE 1 MILE E HWY 102
0835 PM RED BAY AL 0.75 IN HAIL
11/10/02 FRANKLIN IN RED BAY
0846 PM UNION GROVE AL FUNNEL CLOUD
11/10/02 MARSHALL 4 MILE E OF UNION GROVE
0914 PM CRANE HILL AL TORNADO
11/10/02 CULLMAN STRUCTURES DAMAGED
0927 PM GOOD HOPE AL TORNADO
11/10/02 CULLMAN MANY TREES AND POWER
LINES DOWN
1050 PM BESSEMER AL TORNADO
11/10/02 JEFFERSON ACADEMY DRIVE AND OAK
STREETS - COMPLETE
DESTRUCTION OF BUSINESS
AREA AND SEVERAL HOMES.
1050 PM BESSEMER AL TORNADO
11/10/02 JEFFERSON 18TH STREET AREA
1100 PM ONEONTA AL TORNADO
11/10/02 BLOUNT HAUS DAMAGE - TREES DOWN
1115 PM ALEXIS AL TORNADO
11/10/02 CHEROKEE WEISS LAKE SHORE
1115 PM ALEXIS AL TORNADO
11/10/02 CHEROKEE WEISS LAKESHORE
1120 PM TUCKER CROSSROADS AL TORNADO
11/10/02 CHEROKEE 8 HOUSES DAMAGED 1
DESTROYED
1120 PM TUCKER CROSSROADS AL TORNADO
11/10/02 CHEROKEE *** 4 INJ ***
ASSOCIATED WITH EARLIER
REPORT OF 8 HOUSES
DAMAGED - ALL IN CRITICAL
CONDITION
1120 PM CENTRE AL TORNADO
11/10/02 CHEROKEE *** 1 DEAD , 1 INJ ***
UPDATE - 5 MILE DAMAGE
PATH - 6 E OF CENTRE NE
TO MUD CREEK AREA -
UPDATE - PREVIOUS REPORTE
OF 2 INJURIES NOW UPDATED
TO 1 DEATH AND ONE
MISSING
1130 PM SPRING CREEK AL TORNADO
11/10/02 CHEROKEE BUSINESSES DAMAGED
1233 AM CALERA AL 0.75 IN HAIL
11/11/02 SHELBY AT SHELBY CNTY AIRPORT
1245 AM ANNISTON AL 0.88 IN HAIL
11/11/02 CALHOUN ANNISTON TO OXFORD ON
QUNITARD AVE
0100 AM MONTEVALLO AL 1.00 IN HAIL
11/11/02 SHELBY CNTY RDS 12 AND 24Local storm report, Nov 11, 1:24 AM CST, 31 minutes before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
124 AM CST MON NOV 11 2002
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1200 PM LINCOLN AL 0.75 IN HAIL
11/10/02 TALLADEGA W OF LINCOLN -
CR207/I-20
0707 PM FAYETTE AL WIND DAMAGE
11/10/02 FAYETTE 7 MILE N OF FAYETTE -
HOUSE DAMAGE
0710 PM RUSSELLVILLE AL WIND DAMAGE
11/10/02 FRANKLIN HWY 48 - NEAR RUSSLEVILLE
- TREES AND POWER LINES
DOW
0712 PM FAYETTE AL TORNADO
11/10/02 FAYETTE NRN FAYETTE CNTY -
NUMEROUS HOUSES DAMAGED-
POSSILBE INJURIES - MTF
0725 PM ROGERSVILLE AL 0.75 IN HAIL
11/10/02 LAUDERDALE IN ROGERSVILLE
0726 PM COUNTY WIDE AL WIND DAMAGE
11/10/02 WALKER HWY 13 CLOSED - TREES
DOWN
0732 PM DOUBLE SPRINGS AL 0.88 IN HAIL
11/10/02 WINSTON NEAR DOUBLE SPRINGS
0740 PM POPLAR SPRINGS AL 0.75 IN HAIL
11/10/02 WINSTON HWY 278 AREA
0745 PM ARLEY AL TORNADO
11/10/02 WINSTON LARGE HAIL / NUMEROUS
HOUSES DAMAGED
0745 PM ARLEY AL TORNADO
11/10/02 WINSTON *** 2 INJ ***
10 HOMES DAMAGED -
0755 PM COUNTY WIDE AL 0.75 IN HAIL
11/10/02 CULLMAN WRN PORTION OF CNTY
0815 PM CARBON HILL AL TORNADO
11/10/02 WALKER *** 6 DEAD ***
MAJOR DAMAGES - PREVIOUS
REPORTED AS UNKNOWN # OF
INJURIES - PRELIMINARY
0815 PM CARBON HILL AL TORNADO
11/10/02 WALKER CARBON HILL ELEMENTARY
SCHOOL DAMAGED
0817 PM CULLMAN AL 0.75 IN HAIL
11/10/02 CULLMAN NORTH OF CULLMAN AT
AIRPORT
0832 PM FOWLERS CROSSROADS AL TORNADO
11/10/02 FAYETTE 1 MILE E HWY 102
0835 PM RED BAY AL 0.75 IN HAIL
11/10/02 FRANKLIN IN RED BAY
0846 PM UNION GROVE AL FUNNEL CLOUD
11/10/02 MARSHALL 4 MILE E OF UNION GROVE
0914 PM CRANE HILL AL TORNADO
11/10/02 CULLMAN STRUCTURES DAMAGED
0927 PM GOOD HOPE AL TORNADO
11/10/02 CULLMAN MANY TREES AND POWER
LINES DOWN
1050 PM BESSEMER AL TORNADO
11/10/02 JEFFERSON ACADEMY DRIVE AND OAK
STREETS - COMPLETE
DESTRUCTION OF BUSINESS
AREA AND SEVERAL HOMES.
1050 PM BESSEMER AL TORNADO
11/10/02 JEFFERSON 18TH STREET AREA
1100 PM ONEONTA AL TORNADO
11/10/02 BLOUNT HAUS DAMAGE - TREES DOWN
1115 PM ALEXIS AL TORNADO
11/10/02 CHEROKEE WEISS LAKE SHORE
1115 PM ALEXIS AL TORNADO
11/10/02 CHEROKEE WEISS LAKESHORE
1120 PM TUCKER CROSSROADS AL TORNADO
11/10/02 CHEROKEE 8 HOUSES DAMAGED 1
DESTROYED
1120 PM TUCKER CROSSROADS AL TORNADO
11/10/02 CHEROKEE *** 4 INJ ***
ASSOCIATED WITH EARLIER
REPORT OF 8 HOUSES
DAMAGED - ALL IN CRITICAL
CONDITION
1120 PM CENTRE AL TORNADO
11/10/02 CHEROKEE *** 1 DEAD , 1 INJ ***
UPDATE - 5 MILE DAMAGE
PATH - 6 E OF CENTRE NE
TO MUD CREEK AREA -
UPDATE - PREVIOUS REPORTE
OF 2 INJURIES NOW UPDATED
TO 1 DEATH AND ONE
MISSING
1130 PM SPRING CREEK AL TORNADO
11/10/02 CHEROKEE BUSINESSES DAMAGED
1233 AM CALERA AL 0.75 IN HAIL
11/11/02 SHELBY AT SHELBY CNTY AIRPORT
1245 AM ANNISTON AL 0.88 IN HAIL
11/11/02 CALHOUN ANNISTON TO OXFORD ON
QUNITARD AVE
0100 AM MONTEVALLO AL 1.00 IN HAIL
11/11/02 SHELBY CNTY RDS 12 AND 24Local storm report, Nov 11, 1:29 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
129 AM CST MON NOV 11 2002
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0115 AM SYCAMORE AL 0.75 IN HAIL
11/11/02 TALLADEGA IN SYCAMORELocal storm report, Nov 11, 1:41 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
141 AM CST MON NOV 11 2002
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0750 PM COUNTY WIDE AL TORNADO
11/10/02 WALKER *** 46 INJ ***
JASPER HOSPITAL TREATING
INJURIESLocal storm report, Nov 11, 1:43 AM CST, 12 minutes before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
143 AM CST MON NOV 11 2002
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1200 PM LINCOLN AL 0.75 IN HAIL
11/10/02 TALLADEGA W OF LINCOLN -
CR207/I-20
0707 PM FAYETTE AL WIND DAMAGE
11/10/02 FAYETTE 7 MILE N OF FAYETTE -
HOUSE DAMAGE
0710 PM RUSSELLVILLE AL WIND DAMAGE
11/10/02 FRANKLIN HWY 48 - NEAR RUSSLEVILLE
- TREES AND POWER LINES
DOW
0712 PM FAYETTE AL TORNADO
11/10/02 FAYETTE NRN FAYETTE CNTY -
NUMEROUS HOUSES DAMAGED-
POSSILBE INJURIES - MTF
0725 PM ROGERSVILLE AL 0.75 IN HAIL
11/10/02 LAUDERDALE IN ROGERSVILLE
0726 PM COUNTY WIDE AL WIND DAMAGE
11/10/02 WALKER HWY 13 CLOSED - TREES
DOWN
0732 PM DOUBLE SPRINGS AL 0.88 IN HAIL
11/10/02 WINSTON NEAR DOUBLE SPRINGS
0740 PM POPLAR SPRINGS AL 0.75 IN HAIL
11/10/02 WINSTON HWY 278 AREA
0745 PM ARLEY AL TORNADO
11/10/02 WINSTON LARGE HAIL / NUMEROUS
HOUSES DAMAGED
0745 PM ARLEY AL TORNADO
11/10/02 WINSTON *** 2 INJ ***
10 HOMES DAMAGED -
0750 PM COUNTY WIDE AL TORNADO
11/10/02 WALKER *** 46 INJ ***
JASPER HOSPITAL TREATING
INJURIES
0755 PM COUNTY WIDE AL 0.75 IN HAIL
11/10/02 CULLMAN WRN PORTION OF CNTY
0815 PM CARBON HILL AL TORNADO
11/10/02 WALKER *** 6 DEAD ***
MAJOR DAMAGES - PREVIOUS
REPORTED AS UNKNOWN # OF
INJURIES - PRELIMINARY
0815 PM CARBON HILL AL TORNADO
11/10/02 WALKER CARBON HILL ELEMENTARY
SCHOOL DAMAGED
0817 PM CULLMAN AL 0.75 IN HAIL
11/10/02 CULLMAN NORTH OF CULLMAN AT
AIRPORT
0832 PM FOWLERS CROSSROADS AL TORNADO
11/10/02 FAYETTE 1 MILE E HWY 102
0835 PM RED BAY AL 0.75 IN HAIL
11/10/02 FRANKLIN IN RED BAY
0846 PM UNION GROVE AL FUNNEL CLOUD
11/10/02 MARSHALL 4 MILE E OF UNION GROVE
0914 PM CRANE HILL AL TORNADO
11/10/02 CULLMAN STRUCTURES DAMAGED
0927 PM GOOD HOPE AL TORNADO
11/10/02 CULLMAN MANY TREES AND POWER
LINES DOWN
1050 PM BESSEMER AL TORNADO
11/10/02 JEFFERSON ACADEMY DRIVE AND OAK
STREETS - COMPLETE
DESTRUCTION OF BUSINESS
AREA AND SEVERAL HOMES.
1050 PM BESSEMER AL TORNADO
11/10/02 JEFFERSON 18TH STREET AREA
1100 PM ONEONTA AL TORNADO
11/10/02 BLOUNT HAUS DAMAGE - TREES DOWN
1115 PM ALEXIS AL TORNADO
11/10/02 CHEROKEE WEISS LAKESHORE
1120 PM TUCKER CROSSROADS AL TORNADO
11/10/02 CHEROKEE 8 HOUSES DAMAGED 1
DESTROYED
1120 PM TUCKER CROSSROADS AL TORNADO
11/10/02 CHEROKEE *** 4 INJ ***
ASSOCIATED WITH EARLIER
REPORT OF 8 HOUSES
DAMAGED - ALL IN CRITICAL
CONDITION
1120 PM CENTRE AL TORNADO
11/10/02 CHEROKEE *** 1 DEAD , 1 INJ ***
UPDATE - 5 MILE DAMAGE
PATH - 6 E OF CENTRE NE
TO MUD CREEK AREA -
UPDATE - PREVIOUS REPORTE
OF 2 INJURIES NOW UPDATED
TO 1 DEATH AND ONE
MISSING
1130 PM SPRING CREEK AL TORNADO
11/10/02 CHEROKEE BUSINESSES DAMAGED
1233 AM CALERA AL 0.75 IN HAIL
11/11/02 SHELBY AT SHELBY CNTY AIRPORT
1245 AM ANNISTON AL 0.88 IN HAIL
11/11/02 CALHOUN ANNISTON TO OXFORD ON
QUNITARD AVE
0100 AM MONTEVALLO AL 1.00 IN HAIL
11/11/02 SHELBY CNTY RDS 12 AND 24
0115 AM SYCAMORE AL 0.75 IN HAIL
11/11/02 TALLADEGA IN SYCAMORELocal storm report, Nov 11, 1:51 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
151 AM CST MON NOV 11 2002
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0145 AM ASHLAND AL TORNADO
11/11/02 CLAY PD REPORTEDThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 6:09 PM CST | Severe Thunderstorm Warning | BMX | Lamar | 51 min |
| Nov 10, 6:21 PM CST | Severe Thunderstorm Warning | BMX | Fayette | 54 min |
| Nov 10, 6:28 PM CST | Tornado Warning | BMX | Fayette, Lamar | 47 min |
| Nov 10, 6:41 PM CST | Severe Thunderstorm Warning | BMX | Franklin, Marion | 49 min |
| Nov 10, 7:00 PM CST | Tornado Warning | BMX | Marion, Walker | 45 min |
| Nov 10, 7:02 PM CST | Severe Thunderstorm Warning | BMX | Colbert | 28 min |
| Nov 10, 7:07 PM CST | Tornado Warning | BMX | Winston | 53 min |
| Nov 10, 7:19 PM CST | Tornado Warning | BMX | Lamar, Pickens | 41 min |
| Nov 10, 7:40 PM CST | Tornado Warning | BMX | Cullman | 50 min |
| Nov 10, 7:53 PM CST | Tornado Warning | BMX | Fayette | 52 min |
| Nov 10, 7:54 PM CST | Tornado Warning | BMX | Fayette | 51 min |
| Nov 10, 8:04 PM CST | Tornado Warning | BMX | Pickens | 56 min |
| Nov 10, 8:11 PM CST | Tornado Warning | BMX | Marshall, Morgan | 64 min |
| Nov 10, 8:12 PM CST | Severe Thunderstorm Warning | BMX | Colbert, Franklin | 48 min |
| Nov 10, 8:25 PM CST | Tornado Warning | BMX | Walker | 50 min |
| Nov 10, 8:40 PM CST | Tornado Warning | BMX | Madison | 35 min |
| Nov 10, 8:49 PM CST | Tornado Warning | BMX | Winston | 26 min |
| Nov 10, 8:52 PM CST | Tornado Warning | BMX | Cullman | 53 min |
| Nov 10, 8:55 PM CST | Tornado Warning | BMX | Fayette | 35 min |
| Nov 10, 9:09 PM CST | Tornado Warning | BMX | Pickens | 36 min |
| Nov 10, 9:12 PM CST | Tornado Warning | BMX | Jackson, Marshall | 63 min |
| Nov 10, 9:15 PM CST | Tornado Warning | BMX | Walker | 45 min |
| Nov 10, 9:36 PM CST | Tornado Warning | BMX | Tuscaloosa | 39 min |
| Nov 10, 9:42 PM CST | Tornado Warning | BMX | Cullman | 18 min |
| Nov 10, 10:00 PM CST | Tornado Warning | BMX | Greene | 30 min |
| Nov 10, 10:03 PM CST | Tornado Warning | BMX | Blount, Etowah | 42 min |
| Nov 10, 10:14 PM CST | Tornado Warning | BMX | Tuscaloosa | 31 min |
| Nov 10, 10:14 PM CST | Tornado Warning | BMX | Jackson, Marshall | 46 min |
| Nov 10, 10:23 PM CST | Tornado Warning | BMX | Jefferson | 52 min |
| Nov 10, 10:34 PM CST | Tornado Warning | BMX | St. Clair | 26 min |
| Nov 10, 10:43 PM CST | Tornado Warning | BMX | Tuscaloosa | 32 min |
| Nov 10, 10:45 PM CST | Tornado Warning | BMX | Etowah, Greene, Sumter | 45 min |
| Nov 10, 11:07 PM CST | Tornado Warning | BMX | St. Clair | 38 min |
| Nov 10, 11:10 PM CST | Tornado Warning | BMX | Cherokee | 50 min |
| Nov 10, 11:22 PM CST | Tornado Warning | BMX | Hale | 38 min |
| Nov 10, 11:39 PM CST | Tornado Warning | BMX | Calhoun, Talladega | 36 min |
| Nov 10, 11:41 PM CST | Tornado Warning | BMX | Sumter | 34 min |
| Nov 10, 11:49 PM CST | Tornado Warning | BMX | Bibb | 41 min |
| Nov 11, 12:10 AM CST | Severe Thunderstorm Warning | BMX | Talladega | 35 min |
| Nov 11, 12:12 AM CST | Tornado Warning | BMX | Calhoun, Cleburne | 33 min |
| Nov 11, 12:13 AM CST | Tornado Warning | BMX | Greene | 17 min |
| Nov 11, 12:21 AM CST | Tornado Warning | BMX | Shelby | 24 min |
| Nov 11, 12:26 AM CST | Severe Thunderstorm Warning | BMX | Hale | 34 min |
| Nov 11, 12:27 AM CST | Tornado Warning | BMX | Calhoun, Talladega | 33 min |
| Nov 11, 12:40 AM CST | Tornado Warning | BMX | Shelby | 35 min |
| Nov 11, 12:42 AM CST | Tornado Warning | BMX | Cleburne | 48 min |
| Nov 11, 12:52 AM CST | Tornado Warning | BMX | Clay, Talladega | 38 min |
| Nov 11, 1:31 AM CST | Severe Thunderstorm Warning | BMX | Clay, Randolph | 44 min |
| Nov 11, 1:36 AM CST | Severe Thunderstorm Warning | BMX | Chilton | 24 min |
| Nov 11, 1:42 AM CST | Tornado Warning | BMX | Clay, Randolph | 33 min |
| Nov 11, 1:55 AM CST | Severe Thunderstorm Warning | BMX | Lee | 35 min |
| Nov 11, 2:11 AM CST | Tornado Warning | BMX | Randolph | 49 min |
| Nov 11, 2:24 AM CST | Severe Thunderstorm Warning | BMX | Tallapoosa | 36 min |
| Nov 11, 2:38 AM CST | Tornado Warning | BMX | Tallapoosa | 37 min |
| Nov 11, 2:54 AM CST | Tornado Warning | BMX | Chambers | 36 min |
| Nov 11, 3:03 AM CST | Severe Thunderstorm Warning | BMX | Elmore, Lowndes, Montgomery | 57 min |
| Nov 11, 5:57 AM CST | Tornado Warning | BMX | Pike | 33 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2002Every severe thunderstorm warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; verification from NCEI's Storm Data; the sounding from the Mesonet's radiosonde archive.